Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 526, NWS Fort Worth, TX

October 17, 2011Cooke County, Montague County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 17, 2011, 7:36 PM CDT for Cooke County, Montague County, Texas. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2011, 7:36 PM CDT (00:36 UTC)
Expired
Oct 17, 2011, 8:17 PM CDT
In force
41 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Cooke County, TX, Montague County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 140 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 8:06 PM CDTHAIL 1.75Sivells Bend, TXGOLFBALL HAIL IN SIVELLS BEND
Oct 17, 8:14 PM CDTHAIL 15 Sw Marietta, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-247 J/kg
Mixed-layer LCL
2011 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WUUS54 KFWD 180036
SVRFWD
TXC097-337-180130-
/O.NEW.KFWD.SV.W.0526.111018T0036Z-111018T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
736 PM CDT MON OCT 17 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 830 PM CDT

* AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
  WEST OF SAINT JO...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAINT JO AROUND 740 PM...
  MUENSTER AROUND 750 PM...
  HUBERT M. MOSS LAKE AROUND 800 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3395 9695 3394 9694 3364 9695 3352 9768
      3372 9775 3391 9749 3383 9744 3383 9737
      3389 9733 3387 9726 3392 9721 3386 9716
      3376 9718 3372 9711 3380 9711 3382 9706
      3385 9710 3385 9703 3389 9699 3394 9700
TIME...MOT...LOC 0034Z 248DEG 38KT 3368 9758

$$


25
2 follow-up statements
256 
WWUS54 KFWD 180053
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
753 PM CDT MON OCT 17 2011

TXC337-180101-
/O.CAN.KFWD.SV.W.0526.000000T0000Z-111018T0130Z/
MONTAGUE TX-
753 PM CDT MON OCT 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTAGUE COUNTY IS
CANCELLED...

LAT...LON 3364 9695 3355 9749 3389 9748 3383 9744
      3383 9737 3389 9733 3387 9726 3392 9721
      3386 9716 3382 9720 3376 9718 3372 9711
      3380 9710 3382 9705 3385 9710 3385 9703
      3389 9699 3394 9700 3395 9695
TIME...MOT...LOC 0051Z 248DEG 38KT 3376 9738

$$

TXC097-180130-
/O.CON.KFWD.SV.W.0526.000000T0000Z-111018T0130Z/
COOKE TX-
753 PM CDT MON OCT 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN COOKE COUNTY...

AT 751 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
NORTH OF MUENSTER...MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARYSVILLE AROUND 800 PM CDT...

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 498 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3364 9695 3355 9749 3389 9748 3383 9744
      3383 9737 3389 9733 3387 9726 3392 9721
      3386 9716 3382 9720 3376 9718 3372 9711
      3380 9710 3382 9705 3385 9710 3385 9703
      3389 9699 3394 9700 3395 9695
TIME...MOT...LOC 0051Z 248DEG 38KT 3376 9738

$$
982 
WWUS54 KFWD 180117
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
817 PM CDT MON OCT 17 2011

TXC097-180124-
/O.CAN.KFWD.SV.W.0526.000000T0000Z-111018T0130Z/
COOKE TX-
817 PM CDT MON OCT 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COOKE COUNTY IS
CANCELLED...

AT 814 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THE THUNDERSTORM LOCATED NEAR MUENSTER. THIS 
STORM IS CURRENTLY BELOW SEVERE LIMITS AND MOVING EAST TOWARD 
GAINESVILLE.

LAT...LON 3364 9695 3355 9749 3389 9748 3383 9744
      3383 9737 3389 9733 3387 9726 3392 9721
      3386 9716 3382 9720 3376 9718 3372 9711
      3380 9710 3382 9705 3385 9710 3385 9703
      3389 9699 3394 9700 3395 9695
TIME...MOT...LOC 0114Z 248DEG 38KT 3385 9711

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 6:25 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Oct 17, 6:25 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT MON OCT 17 2011

.AVIATION...
/00Z TAFS/

VFR CONDITIONS PREVAIL ATTM ACROSS THE REGION BUT CHANGES ON THE
WAY WITH A STRONG COLD FRONT NOW MOVING THROUGH THE WICHITA FALLS
AREA. UPPER DISTURBANCE ASSOCIATED WITH THE COLD FRONT NOW MOVING
THROUGH THE TX PANHANDLE AND WILL CONTINUE SOUTHEAST OVER THE NEXT
FEW HOURS. LIFT ASSOCIATED WITH THIS DISTURBANCE WILL BE
SUFFICIENT FOR THUNDERSTORMS TO DEVELOP ALONG THE FRONT OVER THE
NEXT FEW HOURS. FRONT IS EXPECTED TO MOVE THROUGH THE DFW AREA
AROUND 3Z WITH SCATTERED THUNDERSTORMS AROUND THE AREA. WILL
INCLUDE A TEMPO FOR TSRA BETWEEN 3-5Z FOR DFW/DAL...AN HOUR
EARLIER FOR AFW/FTW. STORMS SHOULD BE QUICK MOVING WITH AN ABRUPT
WIND SHIFT BEHIND THE FRONT TO 34020G30KT. GUSTY NORTH WINDS WILL
CONTINUE INTO TUESDAY AT 34025G35KT. FARTHER SOUTH AT WACO...WILL
LEAVE THE MENTION OF THUNDERSTORMS OUT OF THE FORECAST AS BEST
CHANCES WILL BE NORTH AND EAST OF THERE. WIND SHIFT AT WACO SHOULD
BE CLOSER TO 5-6Z.

DUNN

&&

.PREV DISCUSSION... /ISSUED 335 PM CDT MON OCT 17 2011/
TEMPERATURES TODAY HAVE ONCE AGAIN WARMED INTO THE MID AND UPPER
80S BUT MUCH COOLER WEATHER IS EXPECTED FOR THE NEXT SEVERAL DAYS
BEHIND THE SEASON/S FIRST SIGNIFICANT COLD FRONT THAT WILL ARRIVE
THIS EVENING. THE COLD FRONT HAS REMAINED NEARLY STATIONARY ACROSS
OKLAHOMA AND THE TEXAS PANHANDLE TODAY BUT WILL BEGIN MOVING SHORTLY.
THE ASSOCIATED UPPER LEVEL TROUGH IS NOW MOVING INTO THE SOUTHERN
PLAINS AND WILL GIVE THE FRONT THE PUSH IT NEEDS TO START
ADVANCING SOUTH. STRONG MID AND UPPER LEVEL WINDS ON THE BACK SIDE
OF THE TROUGH WILL HELP DIG THE UPPER LEVEL SYSTEM DOWN INTO
NORTH TEXAS TONIGHT. THIS WILL INCREASE LARGE SCALE LIFT ACROSS
THE REGION AND AID WITH SHOWER AND THUNDERSTORM DEVELOPMENT THIS
EVENING AND TONIGHT. THE POPS WERE INCREASED EARLIER TODAY WITH
THE MORNING UPDATE AND MADE NO FURTHER CHANGES THIS AFTERNOON. THE
HRRR SHOWS CONVECTION DEVELOPING ALONG THE FRONT IN SOUTHERN
OKLAHOMA AROUND SUNSET AS THE UPPER LEVEL SUPPORT ARRIVES.
SCATTERED CONVECTION...POSSIBLY IN A LINE...WILL DEVELOP AND MOVE
SOUTHEAST WITH THE FRONT. THE GREATEST CHANCES FOR RAIN WILL BE
OVER THE NORTHEAST QUADRANT OF THE CWA...NORTH OF INTERSTATE 20
AND EAST OF INTERSTATE 35 AND 35-E.

STRONG THUNDERSTORMS AND MAYBE A FEW SEVERE STORMS MAY OCCUR
TONIGHT WITH HAIL BEING THE MAIN THREAT. THE LATEST DAY 1 OUTLOOK
HAS UPGRADED MOST OF THE NORTHERN HALF OF NORTH TEXAS TO A SLIGHT
RISK. AN OVERALL DRY AIRMASS REMAINS IN PLACE ACROSS THE
REGION...BUT SURFACE DEWPOINTS HAVE BEEN ON THE RISE TODAY WITH
VALUES IN THE 60S ACROSS ALL BUT THE FAR WESTERN COUNTIES.
MOISTURE WILL CONTINUE TO POOL ALONG THE FRONT AS IT APPROACHES
THE REGION AND LIFT ALONG THE LEADING EDGE OF THE FRONT WILL HELP
INCREASE THE DEEP LAYER MOISTURE CONTENT. THE HIGHER DEWPOINTS
WILL ALSO CONTRIBUTE TO HIGHER INSTABILITY VALUES THIS EVENING
BUT OVERALL THE INSTABILITY IS ON THE LOWER END. HOWEVER...THE
INSTABILITY...SHEAR...AND LIFT IS ENOUGH TO POSE A SEVERE WEATHER
THREAT.

THE COLD FRONT AND RAIN WILL BE THROUGH THE CWA BY DAYBREAK
TOMORROW BUT STRONG WINDS WILL OCCUR TOMORROW. THESE STRONG WINDS
WILL MAKE TOMORROW FEEL AT LEAST A FEW DEGREES COOLER THAN THE
ACTUAL AMBIENT TEMPERATURE. IT APPEARS THAT THE STRONGEST WINDS
WILL OCCUR IN THE LATE MORNING AND EARLY AFTERNOON HOURS AND WILL
START TO DECREASE IN THE AFTERNOON HOURS AS RELATIVE HUMIDITY
VALUES FALL TO AROUND 30 PERCENT. CONDITIONS WILL BE MARGINAL FOR
RED FLAG CONDITIONS TOMORROW BUT THERE IS STILL A THREAT FOR
ARCING OR DOWNED POWER LINES IGNITING GRASS FIRES AND WILL UPGRADE
THE FIRE WEATHER WATCH TO A RED FLAG WARNING.

DRY NORTHWEST WINDS /AT LIGHTER SPEEDS/ WILL CONTINUE FOR THE NEXT
SEVERAL DAYS WITH TEMPERATURES REMAINING BELOW NORMAL. UPPER
LEVEL TROUGHING WILL CONTINUE OVER THE REGION WITH ANOTHER
SHORTWAVE PASSING OVER THURSDAY/FRIDAY. SOUTHERLY SURFACE WINDS
WILL RETURN THURSDAY AND FRIDAY AS WELL BUT IT WILL TAKE A LITTLE
LONGER FOR LOW-LEVEL MOISTURE TO RETURN TO NORTH TEXAS AS THE
FRONT PUSHES ALL THE WAY THROUGH THE GULF OF MEXICO. ALL THE
LONGER RANGE MODELS SHOW ANOTHER SHORTWAVE TROUGH MOVING THROUGH
THE REGION THIS WEEKEND POSSIBLY BRINGING ANOTHER CHANCE FOR RAIN
TO NORTH TEXAS. HOWEVER...THE MODELS DIFFER IN THE TIMING AND
STRENGTH OF THIS TROUGH AND THE TIMING DIFFERENCE IS AS MUCH AS 24
HOURS IN SOME CASES. THE TROUGH WILL BRING AN INCREASE IN CLOUD
COVER THIS WEEKEND AND SLIGHTLY COOLER TEMPERATURES THAN
PREVIOUS MODEL RUNS. WITH THE UNCERTAINTIES...MENTIONED LOW POPS
ACROSS THE REGION BOTH SATURDAY AND SUNDAY.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  50  70  46  72  42 /  60   0   0   0   0
WACO, TX              54  72  47  72  42 /  50   5   0   0   0
PARIS, TX             50  67  41  66  38 /  70  10   0   0   0
DENTON, TX            49  69  44  71  39 /  60   0   0   0   0
MCKINNEY, TX          51  68  43  70  38 /  70   5   0   0   0
DALLAS, TX            51  70  47  71  42 /  60   0   0   0   0
TERRELL, TX           51  69  45  71  41 /  60   5   0   0   0
CORSICANA, TX         54  69  45  71  42 /  60   5   0   0   0
TEMPLE, TX            53  72  47  74  43 /  40   5   0   0   0
MINERAL WELLS, TX     48  70  42  71  42 /  30   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM TO 7 PM CDT TUESDAY FOR TXZ094-095-
105>107-120>123-134-135-146>148-160>162-174-175.

&&
Hazardous weather outlook, Oct 17, 3:35 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CDT MON OCT 17 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181400-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
335 PM CDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALMOST ALL OF NORTH
TEXAS AS A COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE ACROSS THE
REGION.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT NORTH OF A
CISCO...HILLSBORO...CANTON LINE. SOME OF THESE STORMS WILL HAVE
THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING DOWNBURST WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
LOW AFTERNOON RELATIVE HUMIDITY VALUES AND NORTH WINDS OF 15 TO
25 MPH WITH WIND GUSTS UP TO 40 MPH WILL YIELD CRITICAL FIRE
WEATHER CONDITIONS ACROSS THE AREA TUESDAY. A RED FLAG WARNING HAS
BEEN ISSUED FOR LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO
WAXAHACHIE TO CAMERON FOR TUESDAY AFTERNOON.

ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ON WEDNESDAY IN THE
NORTHEASTERN COUNTIES OF NORTH TEXAS AROUND PARIS.

PATCHY FROST WILL BE POSSIBLE THURSDAY MORNING IN THE AREA ROUGHLY
NORTH OF INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35 AND 35E
WHERE TEMPERATURES ARE FORECAST TO FALL INTO THE MID AND UPPER 30S.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT NORTH OF A CISCO...
HILLSBORO...CANTON LINE.

In the hours before

Special weather statement, Oct 17, 7:25 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT MON OCT 17 2011

TXZ091-101-102-180100-
JACK TX-MONTAGUE TX-WISE TX-
725 PM CDT MON OCT 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  JACK COUNTY
  SOUTHERN MONTAGUE COUNTY
  NORTHWESTERN WISE COUNTY

AT 724 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF
GRAHAM TO 10 MILES SOUTH OF NOCONA...MOVING SOUTHEAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALVORD...BOWIE...
BRIDGEPORT...BRYSON...CHICO...JACKSBORO AND FORESTBURG.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

LAT...LON 3378 9770 3358 9749 3344 9749 3343 9742
      3300 9803 3301 9833 3311 9843 3324 9842
      3347 9811 3347 9799 3357 9799
TIME...MOT...LOC 0024Z 318DEG 27KT 3314 9836 3362 9767

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:25 PM CDTSpecial Weather StatementFWDJack, Montague35 min
Oct 17, 8:01 PM CDTSpecial Weather StatementFWDWise29 min
Oct 17, 8:30 PM CDTSevere Thunderstorm WarningFWDDenton41 min
Oct 17, 8:52 PM CDTSpecial Weather StatementFWDParker, Tarrant23 min
Oct 17, 8:54 PM CDTSpecial Weather StatementFWDCollin21 min
Oct 17, 9:09 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant66 min
Oct 17, 9:18 PM CDTSpecial Weather StatementFWDCollin, Fannin27 min
Oct 17, 9:36 PM CDTSpecial Weather StatementFWDWise24 min
Oct 17, 10:01 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise44 min
Oct 17, 11:01 PM CDTSpecial Weather StatementFWDTarrant29 min
Oct 17, 11:18 PM CDTSpecial Weather StatementFWDDallas, Tarrant27 min
Oct 17, 11:47 PM CDTSpecial Weather StatementFWDDallas28 min
Oct 18, 12:30 AM CDTSpecial Weather StatementFWDHenderson30 min
Oct 18, 12:58 AM CDTSpecial Weather StatementFWDHenderson, Navarro32 min
Oct 18, 1:43 AM CDTSpecial Weather StatementFWDHenderson32 min
Oct 18, 9:16 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more10 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.